I received the biote pellet shot. I was prescribed 200mg a day. Later it was increased to 400mg. The bleeding continued so I increased it to 600 a day. The bleeding slows down after taking600my a day. If I don't take the 600 I start bleeding heavily clots & cramping badly. I need to know should should I be bleeding for this long & should I be taking 600 my a day?I've been post menopause for over 15 years with no periods now since the shot & progesterone I can't stop bleeding. I'm 51 & having extremely painful cramps & clotting daily unless i take 600my a day. I need to know is this normal to bleed this long?
Progesterone - Ive been bleeding for an entire month while on progesterone?
Added 28 Sep 2016:
Bleeding for over 30 days non stop. I increased progesterone from 400mg to 600mg a day in order to stop the bleeding. It doesn't stop completely even at 600 there is still light bleeding. After a few hours cramping & clotting starts all over. 30 days of this is way too much. Should I take 600mg a day? Is this normal to bleed this long after receiving the pellet shot or has estrogen & testosterone which was injected into my hip. I need to know if there is a possibility something else is wrong?
No responses have yet been posted. Add your response to this question.
- Progesterone Information for Consumers
- Progesterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Progesterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2009 • 1 answer
Posted 27 Aug 2013 • 1 answer
Posted 17 Oct 2013 • 1 answer
Posted 19 Jul 2016 • 0 answers
Posted 28 Aug 2016 • 0 answers